# SDR CALA2025112511449

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 66,371 hours, 29,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3994
- Condition: Faulted
- Location: Zone 200
- Part time: 766,355 hours, 729,200 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD FWD LEFT MSG WHILE RUNNING OPS CHECK OF EPSUS REF AMM 33-51-00-710-001-A. R&R FWD EPSU (10WL) REF AMM 33-51-38-000-001-A. RE-ACCOMPLISHED OPS CHECK OF EPSUS BY BITE-CHECK REF AMM 33-51-00-710-001-A AND OPS CHECK PASSED AT THIS TIME. SEE PICS. OK FOR SERVICE.
